# SDR CALA2023080902456

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27298
- Aircraft time: 98,583 hours, 23,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1018
- Condition: Cracked
- Location: Sta 1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1540 LT. FRAME BELOW STR. 7L, RAIL ATTACH BRACKET  I/ B RIVET HOLE APPEARS CRACK.THIS LOG PAGE IS FOR ESFR REPORTING PURPOSES ONLY. SEE NON ROUTINE 1448485 FOR WORK PERFORMED. LOG IS FOR REPORTING PURPOSES ONLY ISSUED DIP L/P 5390142 FOR DVI INSP. VERIFIED REPAIR COMPLETED PER SRM 53-00-07-2R-8 ON HANGAR NON ROUTINE 1448485, ESFR COMPLETED ON LOG PAGE 5388558 AND DIP ENTRY ENTERED ON THIS LOG PAGE 3 INSP THRESHOLD 12000 FLT CYCLES FROM REPAIR INSTALLATION,OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST. METHOD DVI INTERVAL 12000 FLT CYCLES. REPAIRED CABIN FRAME STA 1540 S7LT REF SRM 53-00-07-2R8 SEE N/R 001448485 FOR WORK PERFORMED.ISSUE DIP FOR INSP REQ. PARA 5 ZONE.
